# SDR 97ZZZX4206

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 81619401
- Condition: Flaked
- Location: Engine
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED AFTER FINDING BEARING MATERIAL IN OIL SCREEN.  DISASSEMBLED, FOUND ABOUT 1.5 SQUARE INCHES OF MATERIAL FLAKED OFF OF BEARING.  SUSPECT POOR BOND TO BEARING.
